BAREKENG : Journal of Mathematics and Its Applications, Volume 19 Issue 4 (December 2025) has been available online since September 2025. All officially published articles are written in English. This volume is published four times a year in March, June, September, and December. All articles in this issue (60 research articles) include 273 authors from Indonesia, USA, Malaysia, Oman, Philipina, Nigeria, India, Iraq, Albania, Saudi Arabia, and Thailand.

Full Issue
Articles
-
Abstract views
1249 |
PDF downloads 1346 |
DOI
https://doi.org/10.30598/barekengvol19iss4pp2275-2286
-
Abstract views
1285 |
PDF downloads 1514 |
DOI
https://doi.org/10.30598/barekengvol19iss4pp2347-2358
-
Abstract views
1020 |
PDF downloads 1518 |
DOI
https://doi.org/10.30598/barekengvol19iss4pp2543-2556
-
Abstract views
1031 |
pdf downloads 1071 |
DOI
https://doi.org/10.30598/barekengvol19iss4pp2843-2860







